MathSciNet Relay Station
MathSciNet bibliographic data
MR2421046 (2009h:65174) 65N30 (41A25)
Cascon, J. Manuel; Kreuzer, Christian; Nochetto, Ricardo H.; Siebert, Kunibert G. Quasi-optimal convergence rate for an adaptive finite element method. SIAM J. Numer. Anal. 46 (2008), no. 5, 2524–2550.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement